I have had a stomach pain that feels like a knot in my side. It started right before I got sick. I went out drinking the night before and next day I was sick. I thought I was hangover but it turned into a stomach flu. I was going from both ends. The vomiting quit. I took pepto for the diarea. I know that makes your stool black. It's been close to 24 hours since my last dose. I haven't had diarrhea again until a while ago. It's grey though and the knot in my stomach is still there just not as unbearable. What should I do? I mean I'm not in pain and haven't had any alsers before. Just uncomfortable and tired of pooping.
21 Mar 2011
Inlandis1, Go to a doctor and get checked out. A pain like a knot in your side could be many things. You need to have a doctor examine you. There are prescription drugs for the diarrhea, but it's the knot that I'm concerned about. Let me know how things turn out. NIK
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What is the safest arthritis medicine for my 82 yr old mother to take? She was taking 2 aleve a day?
and ended up with black tarry stools and constant stomach pain!! She now wants to take tylenol, but I think it's just as bad. Of course, her ...
he has black stools,stomach pain and extreme fatigue
It's almost like a hangover. I'm very irritable and have constant thoughts of cutting myself. Suicide comes to mind as well. But I wont do ...
I was not seeing any signs of black stools before taking the medicine and I am not taking any other medications. I have had a chest cold almost a ...